# SDR HEEA0015804

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Engine: Ge CT72A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 4052T92P01
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKS FROM ELECTRIC POST, CRIMPED TO DETECTOR BODY.
